Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Asian-European Journal of Mathematics cover

Volume 16, Issue 09 (September 2023)

Research Articles
No Access
Regularity and Green’s relations for semigroups of transformations preserving a zigzag order and an equivalence
  • 2350154

https://doi.org/10.1142/S1793557123501541

Research Articles
Free Access
The maximum pre-period property of the direct product of chains
  • 2350155

https://doi.org/10.1142/S1793557123501553

Research Articles
No Access
On the Aα-spectra of some corona graphs
  • 2350156

https://doi.org/10.1142/S1793557123501565

Research Articles
No Access
On full subdirect products of a bi-semilattice and a (zero-symmetric) near-ring
  • 2350157

https://doi.org/10.1142/S1793557123501577

Research Articles
No Access
A novel algorithm and its convergence analysis for solving the generalized Abel integral equations through fractional calculus
  • 2350158

https://doi.org/10.1142/S1793557123501589

Research Articles
No Access
Reproducing inversion formulas and uncertainty principles for the windowed Fourier transform related to the spherical mean operator
  • 2350159

https://doi.org/10.1142/S1793557123501590

Research Articles
No Access
Exponential stability for porous system of thermoelasticity-type III with past history and distributed delay term
  • 2350160

https://doi.org/10.1142/S1793557123501607

Research Articles
No Access
The spectrum and some subdivisions of the spectrum of the generalized αq-Cesàro operators on p (1<p<)
  • 2350161

https://doi.org/10.1142/S1793557123501619

Research Articles
No Access
Regularity of some invariant transformation semigroups
  • 2350162

https://doi.org/10.1142/S1793557123501620

Research Articles
No Access
Retractive nil-extensions of completely regular semirings
  • 2350163

https://doi.org/10.1142/S1793557123501632

Research Articles
No Access
Global solution and blow-up for a class of Δγ-biharmonic parabolic equations with logarithmic nonlinearity
  • 2350164

https://doi.org/10.1142/S1793557123501644

Research Articles
No Access
Open mapping theorem for nonlinear operators
  • 2350165

https://doi.org/10.1142/S1793557123501656

Research Articles
No Access
On the genus of strong annihilating-ideal graph of commutative rings
  • 2350166

https://doi.org/10.1142/S1793557123501668

Research Articles
No Access
Inequalities for the polar derivative of a polynomial with restricted zeros
  • 2350167

https://doi.org/10.1142/S179355712350167X

Research Articles
No Access
Injectivity in the category of measurable S-acts
  • 2350168

https://doi.org/10.1142/S1793557123501681

Research Articles
No Access
Exponential stabilization of conformable fractional bilinear systems with multiple inputs
  • 2350169

https://doi.org/10.1142/S1793557123501693

Research Articles
No Access
On structural and spectral properties of reduced power graph of finite groups
  • 2350170

https://doi.org/10.1142/S179355712350170X

Research Articles
No Access
Block codes on pomset metric
  • 2350171

https://doi.org/10.1142/S1793557123501711

Research Articles
No Access
On an efficient iterative scheme for a class of generalized nonexpansive operators in Banach spaces
  • 2350172

https://doi.org/10.1142/S1793557123501723

Research Articles
No Access
New characterizations of quasi-Frobenius rings
  • 2350173

https://doi.org/10.1142/S1793557123501735